# SDR 237TR0006S

- Difficulty date: July 5, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,286 hours, 31,890 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Throttle
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE SHUTS OFF ON TAKE-OFF.  ADJUSTED THROTTLE POSITION TRANSMITTERS PER MM 22-31-81.
